# SDR DALA2024050805036

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,739 hours, 24,163 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Rt Cnter Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5803 ON LANDING WE GOT R CENTER ENT DOOR CAUTION MSG ON EICAS & " ENTRY DOORS" ANNUNCITION ON OVERHEAD PANEL. CORRECTIVE ACTION: ADJUST PROX SENSOR PER B757 AMM 52-00 OPS CHECK NORMAL. (5270004)
